# SDR AALA202001139049

- Difficulty date: December 18, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,489 hours, 3,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478207212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA SEAT RAIL BEAM AT FR 74 AND YC1. REPLACED SEAT RAIL BEAM PER SRM 51-72-11.
